Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Have throat mucus problem after eating Endura Mass. Should I stop it?

Hello Samuel, I am Sourav from Kolkata, India. Over the last three to four years, I lost around 10-12 kgs of weight, which has made me skinnier than ever before. I finally decided to improve my schedule and right now, I am on a healthy diet. I swim and work out everyday. My fitness instructor advised me to eat a product named Endura Mass, which comprises mostly of soy protein . I followed his advice and have been eating the same for around 10-12 days now. I have been witnessing noticeable developments in my physique and strength since then. However, I am being bogged by a terrible throat mucus problem ever since I started consuming the soy protein concentrate. I did a bit of research online to come across various posts which said that Soy is the most mucus forming food on this planet. I am really confused on what to do. I do not want to stop consuming it, as doing so would visibly reduce my weight gain process. However, I m having difficulty living with this throat mucus problem as well. What would be the best thing for me to do in this situation?
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
dear patient
As you have seen soya especially in amounts you are takin will cause increased mucus secretion of all mucosas. The best way is to either stop taking soya based protein supplements and switch to another.
if you cant. Try to reduce the amount you are taking.

Also Take Tab.Desloratidine+montelukast 1Tab at night just before bed.
i still reccomend you to switch your brand , you can try Sunwarrior or other whey or oat based supplements.
Thank you
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor